# SDR ASAA2016121919096

- Difficulty date: December 19, 2016
- Submitted: December 22, 2016
- Operation: Air carrier
- Aircraft: N597AS
- Make and model: Boeing 737890
- Aircraft serial: 35689
- Aircraft time: 33,056 hours, 10,232 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Valve
- Part number: 3989083
- Part serial: 2578
- Condition: Failed
- Location: Lt A/C Pack
- Part time: 65,303 hours, 27,318 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CONTROL CABIN ZONE TEMP ON RECALL RESETS WITH MASTER CAUTION.  ACFT GROUNDED.  REMOVED AND REPLACED THE LEFT ECS FWD TRIM AIR MODULATING VALVE IAW AMM 21-61-09. LEAK CHECKED PASSED. ACCOMPLISHED  PACK/ZONE TEMP BITE TEST IAW AMM 21-51-00. NR 2 FAULTED CONTROL CABIN TRIM VALVE. SAME FAULT OCCURS. DISCONNECTED AND STOWED CONTROL CABIN TRIM VALVE CONNECTOR LEFT FWD ECS BAY. RECONNECTED FLIGHT DECK TRIM VALVE CONNECTOR. ACCOMPLISHED BITE CHECK IAW AMM 21-51-00, TEST PASSED, FAULTS CLEARED. RAN PACKS, NO FAULTS NOTED.
